MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE STEELCORE; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE STEELCORE; WIRE, GUIDE, CATHETER
Model Number 1007710
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, the investigation determined that the reported issue appears to be related to operational context.In this case, during guide wire removal the cardiomems sensor migrated proximal.The physician used the guide wire and pulmonary catheter to move the sensor forward to a stable location.It is unclear what the mechanism of this interaction was, but the movement of the guide wire appears to be directly related to the movement of the sensor.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that during the procedure to treat the left pulmonary artery.A right heart catheter was inserted floowed by a pulmonary angiogram.A.018 steelcore guide wire was placed in the artery and the catheter removed.The cardiomems delivery catheter was advanced and deployed.The catheter was re-inserted and when attempting to remove the guide wire, the sensor migrated proximal.The guide wire and catheter were used to move the sensor forward to a stable location where it remained.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE STEELCORE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22865012
Report Number2024168-2025-08840
Device Sequence Number15760680
Product Code DQX
UDI-Device Identifier08717648014123
UDI-Public(01)08717648014123(17)251031(10)3110661
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1007710
Device Catalogue Number1007710
Device Lot Number3110661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOMEMS DEVICE.
Patient Age62 YR
Patient SexMale
Patient Weight132 KG
Patient EthnicityNon Hispanic
Patient RaceWhite